# SDR AALA20001899

- Difficulty date: November 10, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP FLANGE OF FLOORBEAM STATION 344 RBL 19.  INSTALLED REPAIR ANGLE DOUBLER ON UPPER FLANGE OF FLOORBEAM 344, RBL 11 TO RBL 22 PER SRM 51-40-4.  (M)
